# SDR CALA2025100609667

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 46,293 hours, 16,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 15ABC THROUGH 21ABC SEAT MOUNTED EMERGENCY LIGHTS INOP SUPPORT TASK NSA EMX NR 00276. SEAT ROWS 15ABC THROUGH 21ABC SEAT MOUNTED EMERGENCY LIGHTS INOP.   REMOVED BATTERY PACK  IAW AMM 33-51-06. INSTALLED AND OPS CHECKED SERVICABLE BATTERY PACK IAW AMM 33-51-06. OPS
